# SDR USAA2008121592227

- Difficulty date: December 4, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 57,342 hours, 38,422 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 55A0821109296
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - EEL - EMERGENCY EXIT LIGHT IN THE FOLLOWING POSITION IN SEAT ROW 17 LT SIDE UPPER POSITION AND EXIT UPPER POSITION AND LITTLE EXIT L2 DOOR.  PERFORMED RE-CONFIGURATION OF WIRES ON CONNECTOR D2966 IAW B737 TROUBLESHOOTING MANUAL 33-51-02-1, WDM 33-51-15, & AMM 33-51-02-5.
